Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 625-634
http://dx.doi.org/10.1155/S0161171288000766

On generalized Rédei functions

Department of Mathematics, University of Tasmania, Hobart, Tasmania 7001, Australia

Received 18 November 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Matthews and R. Lidl, “On generalized Rédei functions,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 625-634, 1988. https://doi.org/10.1155/S0161171288000766.